# SDR 74784

- Difficulty date: December 18, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 23,038 hours, 32,414 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXING IN, THE CREW NOTICED THE BRAKES WERE SPONGEY. THE AIRCRAFT WAS THEN FERRIED AND MAINTENANCE BLED THE BRAKES. NO PARTS USED.
